# SDR UPS06848191

- Difficulty date: September 23, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 73,134 hours, 48,951 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 3750330505
- Condition: Cracked
- Location: Fs 440-460 L36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 STA 440 TO STA 460 L36 SPLICE FITTING IS CRACKED.  REMOVED AND REPLACED SPLICE FITTING AT STA 440-460 L36 IAW SRM  51-1-20D, AND SRM 51-03-02-0.
